Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Headache while doing cardio exercises, had atrial flutter prescribed aspirin. Suggestion?

Recently when I am doing cardio exercises I get light headed and need to sit down for a bit until it passes. The only change to my health is that i had an episode of atrial flutter and was told to take a baby aspirin a day. I have not had any recurring episodes of atrial flutter. I am 53 and have been doing the same cardio exercises for the past 2 years without a problem.
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hello Dear!

Welcome to HCM!

This is Dr.Suleman Resident Cardiologist in Cardiac Rehablitation Center.

Aspirin drug is not a cure of Atrial Flutter neither is exercise. Doctor precribed you Aspirin just to make thinner your blood thinner so that if you have Atrial Flutter attack again then no blood clot is form inside you heart. for you information there is a high risk of blood clot formation during atrial flutter.

Lightheadedness is one of many symptoms of Atrial Flutter. In our center many pateint complain this during atrial flutter or fibrillation attack. this occurs due to very high heart rate and your body and brain does not get enough blood. So i suggest you to go and visit an cardiologist and get Holter Monitoring. This device record your heart ECG for the whole day while you do your normal activities. Atrial Flutter is a transient condition and usually missed when you visit a doctor. but it is very treatable disease.

I suggest you must exclude it by visiting your physician and telling him to prescribe you holter Monitor.
Answered: Tue, 15 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor